# SDR ASAA2019011327819

- Difficulty date: January 13, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,244 hours, 11,371 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG NR 2 LONG TIME FAULT MSG# 73-31162 THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE DEFERRED PER TASK CARD. GROUNDED - YES.  ACCOMPLISHED FIM 73-25 TASK 805, NO FAULTS NOTED. PER FIM, REPLACED NR 2 EEC REF AMM 73-21-60. THIS CLEARS PLT.
